# SDR 024461

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Aircraft serial: 157
- Aircraft time: 31,040 hours, 34,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PIT THE LANDING GEAR WAS SELECTED DOWN. AIRCREW DID NOT RECEIVE THE LIGHT FOR THE LEFT MAIN GEAR DOWN AND LOCKED. AIRCREW CYCLED THE GEAR THREE TIMES WITH THE SAME OUTCOME.  THE TRANSIT LIGHT WAS OUT AND THE GEAR APPEARED DOWN. AIRCREW PREFORMED A FLY BY TO VERIFY THE GEAR IS DOWN. AIRCRAFT LANDED SAFELY IN PIT
